# SDR SWIA201743394

- Difficulty date: June 1, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 34,900 hours, 32,034 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PANEL 599AB CHAFED. REPLACED THE AILERON PANEL IAW SRM.
